# SDR 98UAL900416

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 896768
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE WARNING INDICATION IN FLIGHT.  *S/D*  REPLACED APU EXHAUST FIRE SENSING ELEMENT AND OVERHEAT SENSOR AND HARNESS PER MM 26-15-14.
